# SDR SWI2023F00454

- Difficulty date: August 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR DENTED/GOUGED BETWEEN COPILOT SEAT TRACKS   (C-CHECK RO 11/4/2023)   REPAIRED FLIGHT COMPARTMENT FLOOR BETWEEN COPILOT SEAT TRACKS IAW REO 670-53-11-1881 REV. -- DATED 2023-09-08 STEPS 1 THROUGH 11. COMPLIED WITH TASK CARD 51-900-1002-SKY
